Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 10, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 13, 2016, 2:14 PM PST. It took effect at Jan 13, 2016, 8:59 PM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 2:14 PM PST (22:14 UTC)
- In effect from
- Jan 13, 2016, 8:59 PM PST
- Expired
- Jan 14, 2016, 2:24 AM PST
- In force
- 5 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
500 WHUS76 KMTR 132214 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 214 PM PST WED JAN 13 2016 PZZ571-140615- /O.CON.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ /O.NEW.KMTR.SC.Y.0010.160114T1600Z-160115T0400Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 214 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM PST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-140615- /O.CON.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ /O.NEW.KMTR.SC.Y.0010.160114T1600Z-160115T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 214 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM PST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-140615- /O.EXT.KMTR.RB.Y.0003.000000T0000Z-160115T0400Z/ /O.CON.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 214 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 8 PM PST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 8 PM PST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-140615- /O.EXT.KMTR.SC.Y.0009.000000T0000Z-160115T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 214 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
696 WHUS76 KMTR 140459 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 859 PM PST WED JAN 13 2016 PZZ571-141300- /O.CAN.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ /O.EXT.KMTR.SC.Y.0010.160114T0459Z-160115T0400Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 859 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THURSDAY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ540-141300- /O.CAN.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ /O.EXT.KMTR.SC.Y.0010.160114T0459Z-160115T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 859 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ545-141300- /O.EXP.KMTR.SC.Y.0009.000000T0000Z-160114T0500Z/ /O.CON.KMTR.RB.Y.0003.000000T0000Z-160115T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 859 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-141300- /O.CON.KMTR.SC.Y.0009.000000T0000Z-160115T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 859 PM PST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
696 WHUS76 KMTR 141024 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 224 AM PST THU JAN 14 2016 PZZ570-141830- /O.CAN.KMTR.SC.Y.0009.000000T0000Z-160115T0400Z/ /O.NEW.KMTR.SC.Y.0011.160114T1700Z-160115T0500Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 224 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ PZZ571-141830- /O.CAN.KMTR.SC.Y.0010.000000T0000Z-160115T0400Z/ /O.NEW.KMTR.SC.Y.0011.160114T1700Z-160115T0500Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 224 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-141830- /O.CAN.KMTR.SC.Y.0010.000000T0000Z-160115T0400Z/ /O.NEW.KMTR.SC.Y.0011.160114T1700Z-160115T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 224 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. $$ PZZ545-141830- /O.EXT.KMTR.RB.Y.0003.000000T0000Z-160115T0500Z/ /O.NEW.KMTR.SC.Y.0011.160114T1700Z-160115T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 224 AM PST THU JAN 14 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 1:57 PM PST, 17 minutes earlier.
Area forecast discussion, Jan 13, 1:57 PM PST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
157 PM PST WED JAN 13 2016
.SYNOPSIS...LINGERING SHOWERS WILL PERSIST OVER THE REGION BEFORE
DIMINISHING IN COVERAGE TONIGHT. OUR NEXT STORM SYSTEM REMAINS ON
TRACK TO BRING WIDESPREAD RAINFALL TO THE REGION THURSDAY INTO
FRIDAY MORNING. THE ACTIVE WEATHER PATTERN IS LIKELY TO PERSIST
INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS IMPACT
THE REGION.
&&
.DISCUSSION...AS OF 01:52 PM PST WEDNESDAY...ISOLATED TO
SCATTERED SHOWERS CONTINUE TO MOVE ACROSS THE REGION AS DECENT LOW
LEVEL MOISTURE CONTINUES TO ADVECT INLAND ALONG WITH PERSISTENT
ONSHORE FLOW. EXPECTING THESE SHOWERS TO CONTINUE THROUGH THE
AFTERNOON BEFORE DIMINISHING THROUGH THE NIGHT. WITH SOME CLEARING
EXPECTED OVERNIGHT, PATCHY FOG WILL BE POSSIBLE IN THE NORTH AND
EAST BAY VALLEYS AS WELL AS THE SOUTHERN SALINAS VALLEY EARLY
THURSDAY MORNING.
OUR NEXT WEATHER SYSTEM WILL THEN APPROACH FROM THE NORTH ON
THURSDAY, BRINGING RAIN TO THE NORTH BAY AS EARLY AS LATE MORNING.
LIGHT TO OCCASIONALLY MODERATE RAIN WILL THEN SPREAD SOUTHWARD INTO
THE SAN FRANCISCO BAY AREA DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS AND THROUGH THE MONTEREY BAY REGION LATE IN THE NIGHT
INTO EARLY FRIDAY MORNING. OVERALL, RAINFALL TOTALS WILL RANGE FROM
AROUND 1/4" TO 1/3" FOR MOST URBAN AREAS, LESSER AMOUNTS IN THE RAIN
SHADOWED VALLEYS. COASTAL RANGES CAN EXPECT BETWEEN 1/4" TO 3/4"
FROM THURSDAY THROUGH FRIDAY MORNING. GIVEN THE WEAK NATURE OF THIS
SYSTEM, WINDS ARE NOT EXPECTED TO BE MUCH OF A CONCERN.
AFTER A BRIEF BREAK IN PRECIPITATION LATE THURSDAY NIGHT INTO FRIDAY
MORNING, ANOTHER SIMILAR STRENGTH SYSTEM IS SET TO PUSH THROUGH THE
REGION FRIDAY NIGHT INTO SATURDAY. WHILE LINGERING SHOWERS WILL BE
LIKELY SATURDAY INTO POTENTIALLY SUNDAY, THE FORECAST MODEL SOLUTIONS
DIVERGE HEADING INTO EARLY NEXT WEEK. THE ECMWF AND CANADIAN MODELS
CONTINUE TO SHOW A DEEP PLUME OF MOISTURE AIMED AT THE NORTHERN
CALIFORNIA COAST SUNDAY INTO MONDAY THAT WILL SWEEP SOUTHWARD ACROSS
THE SAN FRANCISCO/MONTEREY BAY AREA ON MONDAY. MEANWHILE, THE 12Z RUN
OF THE GFS MOVES THE SYSTEM MORE QUICKLY ACROSS THE REGION ON SUNDAY
WITH A SECONDARY SYSTEM MOVING THROUGH MONDAY NIGHT INTO TUESDAY. AT
THIS TIME, WILL STICK CLOSER TO PREVIOUS RUNS OF THE GFS AND THE
LATEST ECMWF AND CANADIAN MODELS. WIDESPREAD MODERATE TO HEAVY
RAINFALL WILL BE A POSSIBILITY, ESPECIALLY IF THE DEEP MOISTURE TAP
STALLS OVER ONE LOCATION. AGAIN, THERE IS A GOOD DEAL OF UNCERTAINTY
IN THE DETAILS WITH RESPECT TO THE LATE WEEKEND/EARLY NEXT WEEK
SYSTEM. WE WILL CONTINUE TO MONITOR THE LATEST AND WATCH FOR THE
MODELS TO CONVERGE ON A MORE SIMILAR SOLUTION IN THE COMING DAYS.
STAY TUNED!
&&
.AVIATION...AS OF 9:40 AM PST WEDNESDAY...LIGHT TO BREEZY SOUTHWEST
WINDS AND LINGERING RAIN SHOWERS ACROSS THE REGION THIS MORNING.
CEILINGS ARE PREDOMINATELY VFR WITH INTERMITTENT BORDERLINE MVFR.
GRADUALLY IMPROVING CIGS TODAY... WITH FEW TO SCT 030-050 EXPECTED
THROUGH THE DAYLIGHT HOURS. WINDS WILL TAPER OFF THROUGH THE DAY
AND VEER TO BECOME MORE WESTERLY. WINDS WILL BACK TO THE SOUTHEAST
EARLY THURSDAY MORNING.
VICINITY OF KSFO...VFR. FEW TO SCT CIGS IN THE 3-5K RANGE WITH
VCSH. GUIDANCE INDICATING GUSTS UP TO OR EXCEEDING 28KT POSBL...
AS CURRENT OB OF 21G25KT SUGGESTS.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR TO VFR CONDITIONS THIS
MORNING...BECOMING VFR THIS AFTERNOON WITH A LINGERING SHOWER OR
TWO.
&&
.MARINE...AS OF 09:39 AM PST WEDNESDAY...GUSTY WEST WINDS WILL
PREVAIL ACROSS COASTAL WATERS FROM HALF MOON BAY AND NORTHWARD
THROUGH TODAY BEFORE TURNING NORTHWEST AND DIMINISHING BY TONIGHT.
A MODERATE WEST SWELL WILL PERSIST THROUGH WEDNESDAY BEFORE
DIMINISHING THURSDAY AND FRIDAY. SEAS WILL INCREASE ONCE AGAIN
OVER THE WEEKEND AS WET UNSETTLED WEATHER PERSIST ACROSS THE
REGION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: RGASS
AVIATION: DRP
MARINE: DRP
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.